RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shchukin, Mikhail Vladimirovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:150
Abstract pages:230
Full texts:81
References:39
Associate professor
E-mail:

http://www.mathnet.ru/eng/person65730
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. M. V. Shchukin, “On $n$-homogeneous $C^*$-algebras over a two-dimensional compact oriented connected manifold”, Taurida Journal of Computer Science Theory and Mathematics, 2018, 2,  90–97  mathnet
2017
2. M. V. Shchukin, “The minimal number of idempotent generators for $3$-homogeneous $\mathrm{C^*}$-algebra over two-dimensional compact oriented manifold”, Tr. Inst. Mat., 25:1 (2017),  93–96  mathnet
2011
3. M. V. Shchukin, “$N$-homogeneous $C^*$-algebras generated by idempotents”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 7,  94–103  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 55:7 (2011), 81–88  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020